# SDR REXA2022011900017

- Difficulty date: January 3, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL MOUNTING ANGLE IS CORRODED - PLACED EWIS PROTECTION IAW CRJ 700 AMM 20-70-00-910-801-A01 REMOVED AND INSTALLED DOOR SILL ATTACHED BRACKETS IAW CRJ 700 51-42-06-001-001-A01 REMOVED AND INSTALLED DOOR SILL ATTACHED ANGLE IAW CRJ700 SRM 51-42-06-001-001-A01 LOCATED AND RILLED IAW SRM 51-40-11-001-001-A01 WVAC EMP # 7358
